# SDR DALA13065203143

- Difficulty date: November 27, 2013
- Submitted: December 1, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER SURFACE INBD UPPER T/E HAS CHAFED.  REMOVED DAMAGE AREA, 1.900" X 0.600" IAW SRM 57-44-21, FIG 202. HFEC IAW NTM 51-10-08 NO CRACK INDICATION NOTED.  FABRICATED & INSTALLED EXTERNAL PLATE FROM MATERIAL 2024-T3 0.071C BATCH  2500590, & SKIN INSERT FROM MATERIAL 2024-T3 0.090C BATCH 2540972 IAW SRM 51-42-11 & SRM 57-44-21, FIG 202.  INSTALLED ID TAG IAW PS 900-5-1 NR O4. PERMANENT REPAIR.
